MathSciNet Relay Station
MathSciNet bibliographic data
MR2284886 82B43 (60G57 60K35 60K37 82B24 82B27)
Camia, Federico; Fontes, Luiz Renato G.; Newman, Charles M. Two-dimensional scaling limits via marked nonsimple loops. Bull. Braz. Math. Soc. (N.S.) 37 (2006), no. 4, 537–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement